# SDR FDEA201611084241

- Difficulty date: November 8, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,447 hours, 25,682 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON R1 DOOR LOWER GATE,  BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02 ALLOWABLE DAMAGE 1   REV119.    THE GATE WAS REPLACED IAW CMM 52-11-05 REV.120
